Ainsworth, Mark and Arnold, Mark E. (2001) Computable error bounds for some simple dimensionally reduced models on thin domains. IMA Journal of Numerical Analysis, 21 (1). pp. 81-105. ISSN 0272-4979Full text not available in this repository. (Request a copy from the Strathclyde author)
An approach is presented for deriving computable bounds on the error incurred in approximating an elliptic boundary value problem posed on a thin domain of laminated construction by a dimensionally reduced elliptic boundary value problem posed on the mid-surface. The theory includes cases where the domain is described in Cartesian or polar coordinates. Explicit upper bounds on the error are presented for flat plates, circular arches and spherical shells. The tightness of the bounds is illustrated by comparison with the true error for some representative examples.
|Keywords:||computable bounds, error, domain, Mathematics, Computational Mathematics, Applied Mathematics, Mathematics(all)|
|Subjects:||Science > Mathematics|
|Department:||Faculty of Science > Mathematics and Statistics|
|Depositing user:||Strathprints Administrator|
|Date Deposited:||03 Mar 2007|
|Last modified:||06 Jan 2017 03:05|